I am 19 and after my son was born I got put on the mireana iud. Well I had one period after it was inserted. I got it taken out about six months and was put on the Depo shot to get my fertility back. Well it's been almost there years now and I finally got my period back last month. I just started today but I was wondering if anybody has went through this and got their fertility back?? I really want another baby and so does my husband. Any advice? I'm open for suggestions
After stopping Depo-Provera, you could become pregnant as soon as three to four months after your last shot. However, it varies in every woman and it may take some women up to a year or two to conceive after they stop using this type of birth control. If you are planning to have another baby discuss it with your gynecologist. She may suggest you to stop depo.Take a balanced diet and adequate rest. Try having sex during ovulation. It enhances your chances of conceiving. Do write to me again with more queries.
Best of luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.